kidney damage from truvada
Jun 9, 2010
my doctor switched my truvada with epzicon, i feel twinges of pain in one kidney. can my kidney damage get better.and should i be concerned about the pain in my kidney. it is not a kidney stone.
Response from Dr. Henry
Tenofovir related kidney damage often will reverse. There rarely is pain in the kidney directly from the tenofovir and pain in the flank can be due to a variety of non-kidney problems so a full clinical evaluation is recommended if persistent or worsening.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can The Receiver Of Oral Sex Catch A Std?
- How Do Lesbians Protect Themselves From Stds?
- Can You Someone Get HIV Through Underwear?
- HIV Risk If Male Doesn't Cum Inside You
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.